Translator Disclaimer
October, 1977 On Complete Convergence of Distributions and Expected Values of Order Statistics
K. Aiyappan Nair
Ann. Probab. 5(5): 826-827 (October, 1977). DOI: 10.1214/aop/1176995728

Abstract

Let $\{F_m\}$ be a sequence of distribution functions and $X(r, n, m)$ be the $r$th order statistic in a sample of size $n$ from $F_m$. In this note we establish a relationship between the convergences of $F_m$ and $EX(r, n, m)$ as $m \rightarrow \infty$.

Citation

Download Citation

K. Aiyappan Nair. "On Complete Convergence of Distributions and Expected Values of Order Statistics." Ann. Probab. 5 (5) 826 - 827, October, 1977. https://doi.org/10.1214/aop/1176995728

Information

Published: October, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0375.60038
MathSciNet: MR467888
Digital Object Identifier: 10.1214/aop/1176995728

Subjects:
Primary: 60F99

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.5 • No. 5 • October, 1977
Back to Top